# SDR AALA20130714004

- Difficulty date: July 1, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CORROSION ON STATION 986.5 FLOORBEAM FROM BUTTLINE 0 TO LBL 51.  INSTALLED INTERCOSTAL IAW SRM 53-70-51-2R-4.
